# SDR FDEA201705021335

- Difficulty date: May 2, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 68,049 hours, 25,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36911
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE HAS A SERIES OF PROTRUDING DENTS ALONG PRODUCTION SPLICE BS 660, STRINGERS 21 - 24L.  REPAIRED IAW EA F-5330-T0332951.
